Blooms the Chemist

Panadol Paracetamol 500mg Liquid Caps 20 Capsules

Sorry, this product is currently unavailable.

Please Contact Us for assistance finding the best alternative!

Description

General Product Description


Same trusted Panadol, in a gel-cased Liquid Cap format. Panadol Liquid Caps provide effective pain relief while being gentle on the stomach. Panadol Liquid Caps (for pain relief) are an easy to swallow, pain relief option from Australia's Most Trusted Pain Relief Brand.* The liquid capsules have a gel-casing making it easy to swallow. Like other Panadol tablets and caplets, Panadol Liquid Caps provide effective pain relief and are gentle on the stomach.

Panadol Liquid Caps provides effective relief of pain associated with Headache/Tension headache, Toothache, Cold & flu symptoms, Migraine headache, Muscular aches, Arthritis/Osteoarthritis, Backache, Period pain. Suitable for people with stomach ulcers.

Panadol Liquid Caps also provide temporary relief of pain associated with Backache , Arthritis, Rheumatic pain, Fibrositis, Sore throat, Cold & flu symptoms, Migraine headache, Sinus pain, Dental procedures, Muscular aches & pains, Osteoarthritis, Period pain, Neuralgia, Tennis elbow.



Key Features





  • Easy to swallow
  • Effective pain relief
  • Gentle on the stomach
  • Suitable for breastfeeding mothers


Directions for Use


Adults and children from 12 years: Take 1-2 capsules every 4-6 hours, when necessary. Do not take more than 8 capsules in 24 hours



Warnings


Always read and follow the directions for use. Incorrect use may be harmful. Keep out of reach of children.


  • Do not use if you are allergic to paracetamol or if using other medicines containing paracetamol.
  • Not for use in children below age 12.
  • Do not use for more than 48 hours for children aged 12-17 except on medical advice.
  • Do not use for more than a few days at a time in adults except on medical advice.
  • Do not use if any of the seals on the packaging are broken, if use-by date below has expired.

Consult your healthcare professional before use if you have liver or kidney problems, if you are taking warfarin (a medicine used to thin the blood)


Stop use and see your doctor immediately if you have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.


While using Panadol Liquid Capsules for pain relief: If an overdose is taken or suspected, ring the Poisons Information Centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.



Ingredients


Each capsule contains Paracetamol 500mg. Other Ingredients (Excipients) include butan-1-ol, colloidal anhydrous silica, ethanol, Gelatin, iron oxide black, isopropyl alcohol, macrogol 400, partially dehydrated liquid, sorbitol, propylene glycol, purified water, Shellac, strong ammonia solution, sulfuric acid, titanium dioxide.





SKU:
100274662
Seller:
Blooms the Chemist
Type:
Natures Way

Seller Policies

Documents